# SDR AALA202205207317

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737
- Aircraft serial: 33327
- Aircraft time: 23,879 hours, 9,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN MISSING NEAR LAVATORY D NEAR FLIGHT ATTENDANT JUMP SEAT. REINSTALLED LENS COVER AT FLIGHT ATTENDANT BACK JUMP SEAT WALL NEAR LAVATORY OK FOR SERVICE
